Shift invariant measures and simple spectrum

Volume 84 / 2000

A. Kłopotowski, M. Nadkarni Colloquium Mathematicum 84 (2000), 385-394 DOI: 10.4064/cm-84/85-2-385-394

Abstract

We consider some descriptive properties of supports of shift invariant measures on $ℂ^{ℤ}$ under the assumption that the closed linear span (in $L^{2}$) of the co-ordinate functions on $ℂ^{ℤ}$ is all of $L^{2}$.

Authors

  • A. Kłopotowski
  • M. Nadkarni

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image